# SDR AALA20161104007

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 19,500 hours, 7,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT LENS COVER BETWEEN COACH AND FIRST CLASS FELL OFF.  RE-ATTACHED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
